University of Calgary

Publications - 1981


A contact problem for a nonhomogeneous half-space

Singh, B. M., Rokne, Jon G. and Dhaliwal, Ranjit S.

A numerical investigation into the length of the period of the continued fraction expansion of {$\sqrt{D}$}

Williams, Hugh

Arcs and blocking sets

Bruen, Aiden and Silverman, R.

Classification of quantifier prefixes over Diophantine equations

Jones, James P.

Computation of some number-theoretic coverings

Stanton, R. G. and Williams, Hugh

Correction to the paper: ``Splitting fields and group characters'' [J. Reine Angew. Math. f 315 (1980), 107-114; MR 81b:12011]

Mollin, Richard

Counting antichains in finite partially ordered sets

Sands, Bill

Cyclotomic division algebras

Mollin, Richard

Endoprimitive rings

Desale, G. and Nicholson, W. Keith

Every body has its moments

Enns, Ernest, Ehlers, Peter and Stuhr, Stein

Gunderson's function in {F}ermat's last theorem

Shanks, Daniel and Williams, Hugh

Induced quaternion algebras in the Schur group

Mollin, Richard

Maximizing the variance of M-estimators using the generalized method of moment spaces.

Collins, John and Portnoy, Stephen L.

Morse theory and the method of averaging

Cushman, Richard

Multiparameter definiteness conditions

Binding, Paul

Normal classes of prime rings determined by modules

Nicholson, W. Keith and Watters, J. F.

Normal classes of rings and tensor products

Nicholson, W. Keith and Watters, J. F.

On chains and antichains in well-founded partially ordered sets

Milner, E. C. and Sauer, Norbert

On finitely generated lattices of finite width

Poguntke, W. and Sands, Bill

On generalised and quadratic eigenvalue problems

Binding, Paul

On the ubiquity of herringbones in finitely generated lattices

Rival, I., Ruckelshausen, W. and Sands, Bill

Random secants of a convex body generated by surface randomness

Ehlers, Peter and Enns, Ernest

Relation of modified power series distributions to {L}agrangian probability distributions

Consul, Prem C.

Remarks on the cofinality of a partially ordered set, and a generalization of {K}\"onig's lemma

Milner, E. C. and Sauer, Norbert

Schur indices, sums of squares and splitting fields

Mollin, Richard

Solutions to wave equations on black hole geometries

Couch, W.E.

Some results concerning {V}orono\u\i 's continued fraction over {${\bf Q}(\root 3\of{D})$}

Williams, Hugh

Spectral properties of two-parameter eigenvalue problems

Binding, Paul and Browne, Patrick

Strong approximations of some biometric estimates under random censorship

Burke, Murray, Cs{\"o}rg{\H{o}}, S and Horv{\'a}th, Lajos

Subgroups of simple algebras and the zeta function

Mollin, Richard

Sulphur Gas Emissions in the Boreal Forest: The West Whitecourt Case Study, Air and Soil Pollution

Legge, A. H., Nosal, Miloslav and Jacques, D.

Surfaces generated by moving least squares methods

Lancaster, Peter and Salkauskas, Kes

The algebraic representation of semigroups and lattices;\ representing lattice extensions

Birkenhead, R., Sauer, Norbert and Stone, Mike

The logistic equation with a diffusionally coupled delay

Gopalsamy, K. and Aggarwala, Ben

The primality of certain integers of the form {$2Ar\sp{n}-1$}

Williams, Hugh

The problem of {S}ierpi\'nski concerning {$k\cdot 2\sp{n}+1$}

Baillie, Robert, Cormack, G. and Williams, Hugh

Ultrahomogeneous structures

Rose, Bruce I. and Woodrow, Robert

Unsolved problems in number theory

Guy, Richard

Variational methods for one and several parameter nonlinear eigenvalue problems

Binding, Paul
Powered by UNITIS. More features.